# SDR DALA2014112406220

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 105,630 hours, 13,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT SIGNS INOPERATIVE.  R & R BATTERY PACK.
